# SDR REXA2025061700665

- Difficulty date: June 3, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FOUND TO BE CORRODED BEYOND LIMITS. REQUIRES REPLACEMENT REMOVED DAMAGED FORMER. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FWD FORMER PN: 601R318031-5 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
